| Catalog Number |
48289999 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Event or Problem Description
It was reported that approximately two weeks post-operatively a mantis redux blocker at left l5 migrated.Revision surgery is not scheduled.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description